MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR FEMORAL POR, LEFT, SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR FEMORAL POR, LEFT, SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR FEMORAL POR, LEFT, SZ 2.5
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: logic cr femoral por, left, sz 2.5 (cat# 02-010-04-0225 / serial# (b)(4).Lgc tibial fit tray cem sz 2.5f / 2.5t (cat# 02-012-45-2525 / serial# (b)(4).Three peg patella 35mm (cat# 200-02-35 / serial# (b)(4).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 5 yr postop the initial rtka this (b)(6) y/o female patient experienced poly wear and osteolysis behind femur.Patient was last known to be in stable condition following the event.The device will be returned.
 
Additional Manufacturer Narrative
(h3) the revision reported was likely the result of mechanical overload on the medial side of the joint and subsequent increased third body wear of the tibial insert.The wear may have been precipitated by osteolysis, which was reportedly present behind the femoral component.Excessive tibial slope, incomplete seating of the tibial insert at the time of the original surgery and/or pcl tension issues may be contributing factors to the polyethylene wear.However, this cannot be confirmed as radiographs were not available for review and additional information was not available.The most probable root cause associated with the reported event of "prosthesis wear" is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.

Brand Name
LOGIC CR FEMORAL POR, LEFT, SZ 2.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key11910811
Report Number1038671-2021-00257
Device Sequence Number3540939
Product Code JWH
UDI-Device Identifier10885862159212
UDI-Public10885862159212
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2020
Device Model NumberLOGIC CR FEMORAL POR, LEFT, SZ 2.5
Device Catalogue Number02-010-04-0225
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer11/10/2021
Initial Report FDA Received Date05/31/2021
Supplement Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight60 KG